# SDR 03FDEA00044

- Difficulty date: January 16, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLANGE AND BEAM OB SIDE OF LT KEELBEAM STA 950A AFT CARGO BAY.  REPAIRED KEELBEAM BS 950A + 2  STR 29L IAW SRM 27-53-023A.
